Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 255, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2015, 7:39 PM CDT for Issaquena County, Sharkey County, Yazoo County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 7:39 PM CDT (00:39 UTC)
- Expired
- Jul 3, 2015, 8:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Issaquena County, MS, Sharkey County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 70 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2603 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
965
WUUS54 KJAN 040039
SVRJAN
MSC055-125-163-040130-
/O.NEW.KJAN.SV.W.0255.150704T0039Z-150704T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...
SOUTHEASTERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 830 PM CDT
* AT 739 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BENTON TO NEAR VALLEY PARK...MOVING EAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BENTON...VAUGHAN...MYRLEVILLE...LITTLE YAZOO...PHOENIX...TINSLEY...
BENTONIA AND SATARTIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3272 9092 3286 9020 3282 9002 3275 9004
3257 9048 3258 9065 3259 9066 3259 9069
3262 9069 3262 9072 3258 9073 3258 9077
TIME...MOT...LOC 0039Z 281DEG 19KT 3280 9029 3267 9082
HAIL...1.00IN
WIND...60MPH
$$
DL2 follow-up statements
510
WWUS54 KJAN 040057
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
757 PM CDT FRI JUL 3 2015
MSC055-125-040107-
/O.CAN.KJAN.SV.W.0255.000000T0000Z-150704T0130Z/
ISSAQUENA MS-SHARKEY MS-
757 PM CDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ISSAQUENA AND
SOUTHEASTERN SHARKEY COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3275 9070 3276 9069 3283 9021 3282 9002
3275 9004 3257 9048 3258 9065 3259 9066
3259 9069 3269 9071 3266 9069 3267 9066
3269 9066 3271 9071 3275 9072
TIME...MOT...LOC 0057Z 281DEG 19KT 3278 9019 3265 9072
$$
MSC163-040130-
/O.CON.KJAN.SV.W.0255.000000T0000Z-150704T0130Z/
YAZOO MS-
757 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL YAZOO COUNTY...
AT 757 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BENTON TO 8 MILES EAST OF VALLEY PARK...MOVING
EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VAUGHAN...MYRLEVILLE...LITTLE YAZOO...PHOENIX...TINSLEY...BENTONIA
AND SATARTIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3275 9070 3276 9069 3283 9021 3282 9002
3275 9004 3257 9048 3258 9065 3259 9066
3259 9069 3269 9071 3266 9069 3267 9066
3269 9066 3271 9071 3275 9072
TIME...MOT...LOC 0057Z 281DEG 19KT 3278 9019 3265 9072
HAIL...1.00IN
WIND...60MPH
$$
DL363
WWUS54 KJAN 040109
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
809 PM CDT FRI JUL 3 2015
MSC163-040130-
/O.CON.KJAN.SV.W.0255.000000T0000Z-150704T0130Z/
YAZOO MS-
809 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN YAZOO COUNTY...
AT 808 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF MYRLEVILLE TO NEAR PHOENIX...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MYRLEVILLE...LITTLE YAZOO...TINSLEY...BENTONIA AND SATARTIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3257 9055 3267 9064 3283 9017 3283 9016
3275 9004 3257 9048
TIME...MOT...LOC 0108Z 289DEG 26KT 3272 9016 3262 9052
HAIL...1.00IN
WIND...60MPH
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:58 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 3, 3:58 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT FRI JUL 3 2015 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...IT HAS BEEN A QUIET DAY FOR THE MOST PART WITH MUCH OF THE RAIN AND STORMS REMAINING NORTH OF MY CWA. THIS HAS CAUSED SIGNIFICANT FLOODING ISSUES ACROSS PORTIONS OF NORTHERN MS WHILE FURTHER SOUTH THERE HAS YET TO BE ANY RAIN. THIS IS IN ASSOCIATION WITH A STALLED FRONTAL BOUNDARY NORTH OF THE REGION AND STORMS HAVE BEEN TRAINING THROUGH THE DAY IN MOSTLY UNIDIRECTIONAL FLOW. AS DISTURBANCES ROTATE IN THE UPPER FLOW IN THE BASE OF THE UPPER TROUGH...ADDITIONAL STORMS HAVE BEEN ABLE TO PUSH TO SOUTHEAST FROM GENERALLY THE ARKLATEX REGION AND ARE NOW MOVING INTO THE NORTH AND NORTHWESTERN SECTIONS OF MY CWA. THEY ARE MOVING INTO AN ENVIRONMENT WITH DECENT LOW LEVEL LAPSE RATES...SHEAR AND INSTABILITY. THIS HAS ALLOWED SOME TO BECOME STRONG TO SEVERE WITH WIND GUSTS AND SOME HAIL BEING THE PRIMARY RISKS. AS THIS ACTIVITY CONTINUES TO SWING SOUTH AND EAST THIS AFTERNOON AND EVENING...GLOBAL AND HI-RES MODELS INDICATE THAT ANOTHER DISTURBANCE WILL MOVE SOUTH LATER TONIGHT AND THIS ONE COULD STALL ACROSS A PORTION OF THE AREA. MODELS ARE IN GENERAL AGREEMENT THAT THIS COULD LEAD TO POTENTIAL FOR FLOODING IN LOCATIONS ALONG AND NORTH OF I-20 THROUGH TONIGHT. PW VALUES ARE SHOWN TO BE NEAR 2 INCHES ACROSS NORTHERN AREAS...336-340K THETA-E AIR...STRONG MOISTURE TRANSPORT INTO THE REGION AND...IN UNIDIRECTIONAL FLOW AND VERY WEAK CORFIDI VECTORS...THIS COULD LEAD TO SOME LOCALIZED HEAVY RAIN OF 2-3 INCHES(OR POTENTIALLY GREATER IN SOME LOCATIONS)/FLOODING ISSUES ESPECIALLY GIVEN ANY STORMS THAT BACKBUILD/TRAIN ACROSS THE REGION. LIMITED RISK AREAS IN THE HWO AND GRAPHICS SEEM REASONABLE AND HAVE LEFT THEM IN TACT. THE MILLION DOLLAR QUESTION IS WHAT WILL THE WEATHER BE ON INDEPENDENCE DAY. UNFORTUNATELY...IT WONT BE NEARLY AS NICE AS IT WAS LAST YEAR WHEN A COLD FRONT CAME THROUGH AND BROUGHT UNSEASONABLY DRIER AIR INTO THE REGION. IN THIS RATHER COMPLEX...NORTHWEST FLOW REGIME...IT REALLY IS HARD TO PINPOINT JUST WHAT IS GOING TO EVOLVE. IF THE EXPECTED BAND OF SHOWERS/STORMS DEVELOPS LATER TONIGHT...THIS COULD LINGER INTO EARLY TOMORROW. HI- RES MODELS SEEM TO INDICATE THAT THIS WILL SLOWLY SAG SOUTH THROUGH THE DAY TOMORROW AND AFFECT SOUTHERN SECTIONS OF THE CWA DURING THE AFTERNOON AND EVENING HOURS...WHICH IS CERTAINLY NOT GOOD NEWS FOR FIREWORKS AND OUTDOOR ACTIVITIES. IT IS LIKELY BEST TO SAY THAT BOTH THE GFS AND ECMWF SHOW ANOTHER DISTURBANCE MOVING THROUGH THE REGION AND THIS WILL LIKELY COMBINE WITH ANY DAYTIME HEATING/OUTFLOW BOUNDARIES/DIFFERENTIAL HEATING BOUNDARIES/MOIST AIRMASS TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS PARTICULARLY DURING THE LATER AFTERNOON AND EVENING HOURS. THERE IS THE RISK FOR ANY OF THESE STORMS TO BECOME STRONG TO SEVERE WITH LIGHTNING AND DAMAGING WIND GUSTS TO BE THE PRIMARY CONCERNS. IT IS BEST FOR RESIDENTS TO KEEP UPDATED WITH THE LATEST WEATHER INFORMATION ESPECIALLY WHEN PLANNING TO BE OUTDOORS. TEMPERATURES DURING THIS PERIOD WILL BE A LITTLE BELOW NORMAL AS CLOUDS AND RAIN SHOULD KEEP SOME AREAS...MOSTLY IN THE NORTH...INTO THE LOWER TO MID 80S. OUTSIDE OF STORMS...TEMPERATURES DURING THE DAY WILL REACH INTO THE UPPER 80S AND LOWER 90S. .LONG TERM...SUNDAY THROUGH NEXT WORK WEEK...ANOMALOUSLY SUPPRESSED UPPER LEVEL TROUGHING FOR EARLY JULY (AND THE ATTENDANT SAGGING FRONTAL ZONE IN OUR REGION) WILL FINALLY LIFT BACK TO THE NORTH LATER MONDAY INTO MONDAY NIGHT. HOWEVER...BEFORE THE REGIME CHANGES...EXPECT A GOOD DEAL OF SHOWERS AND THUNDERSTORMS SUNDAY AND SUNDAY NIGHT (AND THEN BECOMING INCREASINGLY FOCUSED IN NORTHERN AND EASTERN ZONES ON MONDAY). THESE PERIODS WILL HAVE TO BE WATCHED FOR HAZARDOUS WEATHER THREAT ALTHOUGH WIND SHEAR AND MOISTURE TRANSPORT WILL BE DECLINING BY THIS POINT AND THUS THE CONFIDENCE OF ANY SEVERE STORMS OR FLOODING PROBLEMS IS TOO LOW TO INCLUDE IN THE HWO QUITE YET. OF COURSE THE CLOUDS AND SHOWERS WILL KEEP TEMPERATURES DOWN BELOW NORMAL IN MOST AREAS ON SUNDAY ALTHOUGH HEAT WILL BE TRYING TO INCREASE FROM THE SOUTHWEST ON MONDAY. MODEL AGREEMENT ON INCREASED SUBTROPICAL RIDGING INFLUENCE FOR TUESDAY THROUGH THE REMAINDER OF NEXT WORK WEEK IS NOW PRETTY GOOD. THERE ARE STILL UNCERTAINTIES ON HOW MUCH AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL OCCUR DESPITE RIDGE SUPPRESSION...BUT THE CONSENSUS IDEA IS THAT PRECIPITATION OVER THIS PERIOD WILL BE BELOW AVERAGE. FORTUNATELY...MOIST SOILS IN MANY AREAS WILL WORK AGAINST TEMPERATURES SPIKING UPWARDS QUICKLY IN REACTION TO THE CHANGING WEATHER REGIME. HOWEVER...EXPECT HEAT TO BUILD GRADUALLY THROUGH THE MID TO LATE WEEK WITH PLENTY OF HUMIDITY TO PUSH PEAK AFTERNOON HEAT INDEX VALUES UP TO NEAR THE CENTURY MARK. /BB/ && .AVIATION...MAINLY VFR CONDITIONS THIS AFTERNOON AT THE TAF SITES. EXPECT THUNDERSTORMS TO SPREAD EAST-SOUTHEAST INTO THE AREA LATE THIS AFTERNOON INTO THE EVENING WITH ADDITIONAL ACTIVITY OVERNIGHT. STORMS WILL CAUSE LOCAL REDUCTIONS IN CIGS AND VSBY. /SW/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 85 70 87 / 77 63 60 60 MERIDIAN 71 85 68 87 / 72 70 62 59 VICKSBURG 74 85 71 88 / 69 67 58 58 HATTIESBURG 74 87 71 87 / 27 53 55 61 NATCHEZ 74 86 71 89 / 33 68 58 56 GREENVILLE 73 85 70 89 / 97 66 56 60 GREENWOOD 73 85 70 87 / 97 63 51 58 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/BB/SW
Hazardous weather outlook, Jul 3, 2:01 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 201 PM CDT FRI JUL 3 2015 ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-041915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 201 PM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA LATE THIS AFTERNOON INTO TONIGHT. A FEW OF THE STORMS COULD BE SEVERE MAINLY THIS EVENING. THE HAZARDS INCLUDE WIND GUSTS TO 60 MPH AND HAIL UP TO QUARTER SIZE. HEAVY RAIN IS ALSO POSSIBLE ACROSS THE AREA TONIGHT. LOCALLY 2 TO 3 INCHES COULD CAUSE SOME FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ015-016-023>026-MSZ043-047>066-072>074-041915- RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 201 PM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 2 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE.
In the hours before
Special weather statement, Jul 3, 6:25 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 625 PM CDT FRI JUL 3 2015 MSZ032-033-038-040000- OKTIBBEHA MS-WINSTON MS-CHOCTAW MS- 625 PM CDT FRI JUL 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINSTON... SOUTHWESTERN OKTIBBEHA AND SOUTHEASTERN CHOCTAW COUNTIES THROUGH 700 PM CDT... AT 625 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM SOUTH OF ACKERMAN...OR 7 MILES NORTH OF LOUISVILLE...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BETHEDEN AROUND 645 PM CDT. CRAIG SPRINGS AROUND 650 PM CDT. LAT...LON 3316 8917 3329 8917 3338 8881 3317 8881 TIME...MOT...LOC 2325Z 260DEG 23KT 3323 8910 DL
Special weather statement, Jul 3, 6:38 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CDT FRI JUL 3 2015
MSZ035-042-040030-
YAZOO MS-HUMPHREYS MS-
638 PM CDT FRI JUL 3 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HUMPHREYS AND
NORTHWESTERN YAZOO COUNTIES UNTIL 730 PM CDT...
AT 637 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF YAZOO CITY...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
YAZOO CITY AROUND 705 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EDEN.
LAT...LON 3300 9031 3288 9031 3287 9060 3298 9055
3299 9045 3301 9033
TIME...MOT...LOC 2337Z 260DEG 14KT 3291 9053
DLLocal storm report, Jul 3, 6:50 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
650 PM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 NNW VERNON 33.01N 88.95W
07/03/2015 E1.75 INCH WINSTON MS BROADCAST MEDIA
GOLF BALL SIZE HAIL AROUND 6 MILES NORTH OF NANIH WAIYA.
REPORT AND PICTURE RELAYED VIA SOCIAL MEDIA.
&&
DCOXSpecial weather statement, Jul 3, 7:09 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
709 PM CDT FRI JUL 3 2015
MSZ029-030-032-033-040100-
OKTIBBEHA MS-WEBSTER MS-CLAY MS-CHOCTAW MS-
709 PM CDT FRI JUL 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBSTER...
OKTIBBEHA...CLAY AND NORTHEASTERN CHOCTAW COUNTIES THROUGH 800 PM
CDT...
AT 708 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR MANTEE TO NEAR SHERWOOD...AND
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STARKVILLE...WEST POINT...MONTPELIER...MABEN...MATHISTON...PHEBA...
GRIFFITH...MULDROW...CUMBERLAND...SHERWOOD...PALO ALTO AND TIBBEE.
LAT...LON 3351 8864 3350 8867 3343 8867 3345 8920
3374 8905 3374 8904 3375 8903 3376 8893
3381 8893 3381 8872 3368 8872 3368 8856
TIME...MOT...LOC 0008Z 260DEG 32KT 3382 8894 3349 8909
DLSpecial weather statement, Jul 3, 7:24 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
724 PM CDT FRI JUL 3 2015
MSZ040-041-040100-
ISSAQUENA MS-SHARKEY MS-
724 PM CDT FRI JUL 3 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ISSAQUENA AND SOUTHERN
SHARKEY COUNTIES UNTIL 800 PM CDT...
AT 724 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ONWARD...OR 8 MILES NORTHWEST OF VALLEY PARK...MOVING EAST AT 30
MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VALLEY PARK...FITLER AND ONWARD.
LAT...LON 3269 9109 3272 9105 3274 9109 3278 9108
3280 9072 3275 9070 3276 9073 3273 9074
3271 9070 3266 9073 3264 9071 3262 9071
3262 9072 3258 9073 3260 9101 3262 9100
3265 9102 3261 9105 3261 9110
TIME...MOT...LOC 0024Z 271DEG 27KT 3270 9098
DLSpecial weather statement, Jul 3, 7:29 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT FRI JUL 3 2015
MSZ042-040115-
YAZOO MS-
729 PM CDT FRI JUL 3 2015
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL YAZOO COUNTY THROUGH 815
PM CDT...
AT 729 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM BENTON TO 7 MILES SOUTH OF HOLLY
BLUFF...AND MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
YAZOO CITY...BENTON...VAUGHAN...MYRLEVILLE...LITTLE YAZOO...TINSLEY
AND SATARTIA.
LAT...LON 3275 9074 3275 9070 3277 9069 3288 9027
3281 9002 3279 9002 3261 9055 3267 9067
3269 9066 3270 9068 3271 9071 3273 9074
TIME...MOT...LOC 0029Z 282DEG 18KT 3284 9027 3271 9069
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:09 PM CDT | Special Weather Statement | JAN | Clay | 51 min |
| Jul 3, 7:24 PM CDT | Special Weather Statement | JAN | Issaquena | 36 min |
| Jul 3, 7:29 PM CDT | Special Weather Statement | JAN | Yazoo | 46 min |
| Jul 3, 7:49 PM CDT | Special Weather Statement | JAN | Lowndes | 41 min |
| Jul 3, 8:23 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 37 min |
| Jul 3, 8:47 PM CDT | Special Weather Statement | JAN | Kemper | 43 min |
| Jul 3, 8:50 PM CDT | Special Weather Statement | JAN | Madison | 25 min |
| Jul 4, 2:45 AM CDT | Special Weather Statement | JAN | Bolivar | 30 min |
| Jul 4, 3:37 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clay and 18 more | 11 hr |
| Jul 4, 3:40 AM CDT | Special Weather Statement | JAN | Bolivar | 50 min |
| Jul 4, 4:27 AM CDT | Special Weather Statement | JAN | Washington | 33 min |
| Jul 4, 4:41 AM CDT | Special Weather Statement | JAN | Grenada | 34 min |
| Jul 4, 6:30 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 3 hr |
| Jul 4, 10:54 AM CDT | Special Weather Statement | JAN | Warren | 36 min |
| Jul 4, 11:27 AM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Jul 4, 11:43 AM CDT | Special Weather Statement | JAN | Hinds, Madison | 32 min |
| Jul 4, 11:57 AM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Jul 4, 12:10 PM CDT | Special Weather Statement | JAN | Rankin | 35 min |
| Jul 4, 12:26 PM CDT | Special Weather Statement | JAN | Kemper | 19 min |
| Jul 4, 12:33 PM CDT | Special Weather Statement | JAN | Kemper | 27 min |
| Jul 4, 12:49 PM CDT | Special Weather Statement | JAN | Copiah, Simpson | 41 min |
| Jul 4, 1:01 PM CDT | Special Weather Statement | JAN | Newton | 44 min |
| Jul 4, 1:05 PM CDT | Special Weather Statement | JAN | Jasper | 25 min |
| Jul 4, 1:12 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 48 min |
| Jul 4, 1:15 PM CDT | Special Weather Statement | JAN | Marion | 45 min |
| Jul 4, 1:30 PM CDT | Special Weather Statement | JAN | Lawrence, Lincoln, Simpson, Smith | 45 min |
| Jul 4, 1:37 PM CDT | Special Weather Statement | JAN | Jasper | 38 min |
| Jul 4, 1:41 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 34 min |
| Jul 4, 1:54 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 66 min |
| Jul 4, 1:59 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jul 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 36 min |
| Jul 4, 2:16 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 44 min |
| Jul 4, 2:20 PM CDT | Special Weather Statement | JAN | Forrest | 40 min |
| Jul 4, 2:28 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 62 min |
| Jul 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 50 min |
| Jul 4, 2:42 PM CDT | Flash Flood Warning | JAN | Franklin, Lincoln | 3 hr |
| Jul 4, 2:53 PM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lawrence | 3 hr |
| Jul 4, 3:04 PM CDT | Flash Flood Warning | JAN | Jones | 3 hr |
| Jul 4, 3:07 PM CDT | Special Weather Statement | JAN | Franklin | 23 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.